Posterior Uveitis can kiss my ass. From 20/20 to 20/200 in one week and the next thing I know they’re injecting my stupid eye with steroids again. The steroid eye is so bad after the injection I’m basically blind, so excuse any typos in this description. Eventually everything settles down and I’m good for a year or two…until the steroids cause cataracts or glaucoma that is. Yay!

source

14 replies
  1. barbara bean
    barbara bean says:

    I had a steroid injection into my eye on Friday, the doctor put drops in first so i wouldn't feel it and i didn't. The relief was almost instant as my eye was agony before. My vision is coming back a little more every day. The doctor didn.t use instruments to keep my eye open, it was kept as a nice simple procedure.

    Reply
  2. woff woff
    woff woff says:

    had this done some 30 years ago in Ireland… for iritis.. nearly jumped off the chair.. had to be done… any light what so ever was causing mega pain in my eye.. will never forget it..

    Reply
  3. woff woff
    woff woff says:

    p.s. dont worry.. it was the fear of injection rather than the injection itself .. they put what i think was cocaine drops into my eye first.. did not feel injection..

    Reply
  4. DawgFan87
    DawgFan87 says:

    What were they treating sir? I have floaters and was told I may have to get shots in my eyes although they want to hold off for right now because my eyes are healthy.

    Reply

Leave a Reply

Want to join the discussion?
Feel free to contribute!

Leave a Reply

Your email address will not be published. Required fields are marked *